# SDR UIEA2019031903586

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,476 hours, 15,852 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 591772
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE AUTO PRESSURIZATION DID NOT AUTO SWITCH TO AUTO 1 CAUSING CABIN ALTITUDE EICAS WARNING CABIN ALT REACH 2000 FT. ( TRANSFERRED TO MDDR # 108907 AS PER MEL 21-31-01A CAT C   LOG PAGE 1033426 PERFORMED FIM 21-31-00 FOUND NO FAULT HISTORY AND NO ACTIVE FAULTS OR FAULT HISTORY. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER UNIT IAW AMM 21-31-02. NO FAULTS OR DEFECTS NOTED. THIS CLEARS MDDR # 108907 AND ALL PLACARDS REMOVED.  )
